| Model Number |
V-GO 20 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported that there has been an instance where the needle of their v-go retracted on its own (released).It was reported that the device is available for return to the manufacturer for evaluation.However, to date, has not been received.
Additional Manufacturer Narrative
Device evaluation: two devices were received and evaluated for the needle button released complaint.All devices were received and the needle mechanism functions were tested and verified to have operated as intended.The complaint about these devices could not be confirmed.